The behavior of the solution of Stefan's problem as time goes to infinity
Doklady Akademii Nauk, Tome 138 (1961) no. 2, pp. 263-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_138_2_a3,
author = {Gu Lyan'-kun'},
title = {The behavior of the solution of {Stefan's} problem as time goes to infinity},
journal = {Doklady Akademii Nauk},
pages = {263--266},
year = {1961},
volume = {138},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a3/}
}
Gu Lyan'-kun'. The behavior of the solution of Stefan's problem as time goes to infinity. Doklady Akademii Nauk, Tome 138 (1961) no. 2, pp. 263-266. http://geodesic.mathdoc.fr/item/DAN_1961_138_2_a3/